# SDR GTIA040770

- Difficulty date: September 3, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACY - FOUND AFT SLIDE CONTAINER DEPLOYMENT LANYARD MANUAL DEPLOYMENT HAND STRAP AND TAILCONE DEPLOYMENT LANYARD IMPROPERLY INSTALLED.  CORRECTED INSTALLATION OF CONTAINER AND TAILCONE DEPLOYMENT LANYARDS.  ALSO, CORRECTED INSTALLATION OF MANUAL DEPLOYMENT HAND STRAP.  (M)
